Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:


You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Journal Article

Note on Determinants and Duadic Synthemes

J. J. Sylvester
American Journal of Mathematics
Vol. 2, No. 3 (Sep., 1879), pp. 214-222
DOI: 10.2307/2369239
Stable URL:
Page Count: 9

You can always find the topics here!

Topics: Integers, Coefficients, Determinants, Power series coefficients, Quotients
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.